# SDR SWAA2021110540294

- Difficulty date: November 3, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMED DVI OF R-1 DOOR UPPER FWD CUTOUT FOUND CRACKED INTERNAL STUB FRAME STA 296. ; / [01] REMOVED DAMAGE STUB FRAME AT R-1 DOOR UPPER FWD. CUTOUT STA. 296; AS PER B737-7 SRM 51-40-02-0G-0.; [02] LOCATED & DRILLED NEW STUB FRAME R-1 DOOR FWD UPPER CUTOUT STA 296; AS PER B737-7 SRM 51-40-05-0G-0 & DWG. # 141A8370.; [03] VERIFIED STEPS 1 AND 2; [04] OK TO INSTALL NEW STUB FRAME; [05] MIXED BMS 5-95 SEALANT AT 09.00 AM 11-4-21 SQUEEZE OUT TIME BY 05.00 PM 11-7-21; [06] INSTALLED NEW STUB FRAME AT R-1 DOOR FWD UPPER CUTOUT STA 296; AS PER B737-7 SRM 51-40-02-0G-0 & DWG. # 141A8370.
